# SDR T8VA2011F00211

- Difficulty date: October 13, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N36SF
- Make and model: Israel 1124
- Aircraft serial: 233
- Aircraft time: 11,716 hours, 8,875 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN16
- Condition: Defective
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

ON APPROACH, LANDING GEAR WAS SELECTED DOWN AND THERE WAS NO INDICATION OF GEAR BEING DOWN AND LOCKED (GREEN LIGHTS). THE GEAR HAD APPEARED TO TO ACT AND SOUND NORMAL DURING EXTENSION. CIRCUIT BREAKERS WERE CHECKED AND THE GEAR WAS CYCLED UP AND INDICATED BOTH MAIN GEAR DOWN AND LOCKED. GEAR WAS CYCLED BACK DOWN AND NO GEAR INDICATION WAS APPARENT.  ACFT DIVERTED AND GEAR WAS VERIFIED WITH TAXI LIGHT OPERATION ON MAIN GEAR AND VISUAL CHECK BY TOWER PERSONAL.  ACFT LANDED AND WAS INSPECTED BY EMERGENCY CREW AND RETURNED TO HANGAR FOR INSPECTION AND REPAIR.
